# SDR YENA20160128089

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 28,370 hours, 17,763 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 59128437
- Part serial: B0424
- Condition: Failed
- Location: Slat Flap Sys
- Part time: 10,014 hours, 6,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED,  FLAP LOW RATE MESSAGE DURING DESCENT, SLAT/FLAP ELECTRICAL SYSTEM. R & R SKEW SENSORS LT WING T3 + T4 CLEARING THIS MDDR.  MX-4 UPDATED.
